It is currently Tue Aug 22, 2017 8:59 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
 Post subject: Need help today
PostPosted: Sun Dec 06, 2009 4:17 pm 
Offline
Power Poster
Power Poster

Joined: Sun Dec 06, 2009 4:12 pm
Posts: 78
Hi. I have been taking about 30-50 30 mg roxi's a day. Chewing them. I know this is a heavy dose. I have only been doing this about 4 months. I've had this script for suboxones for 2 weeks, but I haven't been able to wait long enough to take it. I want to do this today. It has been about 19 hours since my last dose of roxi, and I still don't feel in much wd. I want to take the suboxone soon b/c I just want it done, but I really don't want to get sick. What should I do? Please at least help me get thru until I take this first pill today.

I have 8 mg, but I'm reading that I sure shouldn't take a dose like that at first. If I do get pw, how long do they last? I read up to a couple of days?


Top
 Profile  
 
 Post subject:
PostPosted: Sun Dec 06, 2009 4:37 pm 
Hi Freedom and welcome to the forum. You have got yourself a pretty serious oxy addiction. I'm glad you're ready to take the first step toward getting better. Taking that much oxy every day makes you a time bomb - it's a miracle you haven't already terminally overdosed or done permanent damage to yourself. You have got to get into recovery. Do not wait another day.
Hopefully you have a good Suboxone doctor because it's going to take more than just a hand full of Suboxone to get you better my friend. With this medication, education and good support, you have good chance of seeing some miracles happen in your life. So get started. At 19 hours, you should be getting pretty close to having some withdrawals start up. Do an internet search for the COWS scale for more info regarding symptoms of withdrawal to better help you gauge where you're at. Precipitated withdrawal is a major concern when initiating Suboxone which is why it is my strong opinion that Sub induction should be done in the doctor's office. Apparently, however, it is pretty common practice for the doctor to send people home to do their own induction. Whatever - most of the time 24 hours after your last dose of short acting opiate and you're golden to start your Sub. So you should be getting real close. Your doctor should have at least told you how much to take and to always put the medication under the tongue to dissolve slowly. Usually they'll have you start at a dose of 2-4 mg, wait an hour or so and if not better - take another 2-4 mg. Usually 4-8mg initially is enough to greatly eliminate the withdrawal symptoms you were experiencing.
Again, follow your doctor's instructions but those are some general directions for you.
Please, please do this for yourself and get additional help with your recovery!
Keep posting and good luck!


Top
  
 
 Post subject:
PostPosted: Sun Dec 06, 2009 4:53 pm 
Offline
Power Poster
Power Poster

Joined: Sun Dec 06, 2009 4:12 pm
Posts: 78
Thanks set-me free. I was terrified taking that amount, I don't know how I got that high so quickly. I have the COWS info saved to the puter, and I'm ready to do this. I do have a real doctor prescribing this and he knows how much I was taking of the roxi.

I've been down the addiction road before. suffered from alcoholism before I round oxy, now I need to get thru this. I am going to go to meeting and I already see a therapist. I am ready.

thanks


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sun Dec 06, 2009 5:49 pm 
I am so glad to hear that you have done your homework, found a doctor and are ready to get some help and some "freedom" from the horror that you have found yourself in! As far as how it happened to you so quickly - you are not alone. I know for me, although it was a more gradual decline, the depths I had sunk to in my addiction were unbelievable. Opiate addiction is a devastating beast, that's for sure! Having never been addicted to alcohol or anything else really, I can't compare it with anything. I just know that it is more powerful and gripping than anything I've ever come up against in my life. Simply wanting or needing to stop won't get the job done! And for me abstinence-based recovery or cold turkey didn't work either.
Suboxone has been a saving grace. I've been on it for 5 months, have gradually gotten down to 4mg a day and I'm doing pretty well. My hope is to begin to taper more significantly and seriously after I get to the six month mark. If, however, I find myself at risk of relapse, I'll take even longer and may stay on Sub indefinately depending on how I do. I've lost enough to this thing and I never want to go back.
You can do this - just hang on until you're reasonably sure you won't go into precipitated withdrawal and then go for it! You'll be so glad you did! Although the replies are not always fast and furious on this forum, there is good info and support here so keep posting and feel free to PM me any time!


Top
  
 
 Post subject:
PostPosted: Mon Dec 07, 2009 3:34 pm 
Offline
Power Poster
Power Poster

Joined: Sun Dec 06, 2009 4:12 pm
Posts: 78
I took my first micro dose after about 24 hours, and it's getting on 38 hours but I am not feeling perfect yet. Is it normal? Should I take more sub or is it just that my tolerance is so high that I am not gonna be fully well with it?


Top
 Profile  
 
 Post subject:
PostPosted: Mon Dec 07, 2009 4:01 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Tue Oct 20, 2009 11:29 am
Posts: 246
hey freedom -

I don;t know what a suboxone microdose is. I had about 100mg oxy (chewing too) addiction. My doctor gave me 8mg's suboxone with the expectation that I'd probably need 12mg/day .

So he told me to take 4mg's (1/2 a pill) and give it an hour or two, then take the other 1/2 (it was evening).

In my case, for me, my under-the-tongue absorption - it was at the 8mg level that I started to feel better. The next day I needed to take 12 mg's, and have been on that amount for 7 weeks.

Many say that you don' t need that much - and that's OK with me. What matters is that you and your doctor find a dose that does away with the cravings - so that you can work on getting a support team, and help with your recovery. Don't feel bad if it takes you more than a micro amount. It takes whatever it takes for your body. Naturally, use the lowest dose you can to achieve freedom - but I would not live through hell just to stay at a lower dose. The idea is to get you away from that hell - which leads most of us back to oxy...

I hope this makes sense. If you go above what your doctor recommends, then you should work with him pretty quickly to understand what is happening.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Dec 07, 2009 5:45 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Jan 05, 2009 3:20 am
Posts: 516
Hey guys,

I'm not a doctor, but, You were taking >900mg oxycodone a day? I'd say there is a good chance you'd have to wait quite a while. I figure at that dose it probably hangs around a while more than 12h. I could be wrong. I have heard with Fentanyl that it distributes to fat cells and the half life greatly extends with higher doses, but I don't know if this is the case with oxycodone.

It sounds like you took a little bit, and you didn't have precipitated withdrawal. Chances are you will still have some withdrawal for a bit before the suboxone covers you since your dose was so high.

_________________
Image
mmmm donuts!


Top
 Profile  
 
 Post subject:
PostPosted: Wed Aug 03, 2011 7:08 pm 
Offline
Power Poster
Power Poster

Joined: Sun Dec 06, 2009 4:12 pm
Posts: 78
Wow, I was looking around for info on sweating while on suboxone, and happened to find this post that I made in a dark time in my life. Although it took me almost 6 months after this first post to finally get committed to suboxone, I did. I'm happy to report that I've been on it for over a year now with not a single relapse. I had forgotten all about this post, and this site, so it was a nice reminder to me today about how far I've come.
And also a good hope that some of the people that post and then disappear might just have gotten their lives together too!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group